# SDR FDEA201105191883

- Difficulty date: May 19, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N587FE
- Make and model: Doug MD-11F
- Aircraft serial: 48489
- Aircraft time: 65,119 hours, 13,827 cycles
- Engine: Ge CF680C2D1F
- Engine time: 64,505 hours, 59,584 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 59,584 hours, 10,910 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

TAKING OFF ON 30R AT APPROXIMATELY 1000FT EXPERIENCED A NR 2 ENGINE EGT OVERHEAT   966 DEGREES AND LARGE BANGING SOUND (COMPRESSOR STALL). PULLED NR 2 THROTTLE   TO IDLE IMMEDIATELY. EGT CAMEBACK TO NORMAL (740-760 ) AND COMPRESSOR STALL   STOPPED.  AFTER THROTTLE AT IDLE N1 REMAINED AT 26 EGT AT 740-760 , N2 53-58. DUMPED FUEL AND RETURNED TO LAND.  RT  ENG INLET AND EXHAUST CHECKED PER MM 72-00-04 NO FAULTS NOTED EGR PERFORMED PER JRH N1 HUNG AT 14.8% EGT 754 N2 53% FF 1330.  RT ENGINE FAILED BORESCOPE INSPECTION WITH CATASTROPHIC DAMAGE IN AFT HPC STAGES.  R&R NR 2 ENGINE WORK CARD 71T0902.
